MathSciNet Relay Station
MathSciNet bibliographic data
MR2350387 13D45 (13C14 13H10)
Marley, Thomas; Rogers, Mark W.; Sakurai, Hideto Gorenstein rings and irreducible parameter ideals. Proc. Amer. Math. Soc. 136 (2008), no. 1, 49–53 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement